Recoverable robust shortest path problems
Article first published online: 25 NOV 2011
Copyright © 2011 Wiley Periodicals, Inc.
Special Issue: Special Issue on the INOC 2009 Conference, April 26–29, 2009, Pisa, Italy
Volume 59, Issue 1, pages 181–189, January 2012
How to Cite
Büsing, C. (2012), Recoverable robust shortest path problems. Networks, 59: 181–189. doi: 10.1002/net.20487
- Issue published online: 9 DEC 2011
- Article first published online: 25 NOV 2011
- Manuscript Accepted: AUG 2011
- Manuscript Received: JUL 2009
- Research Training Group “Methods for Discrete Structures”. Grant Number: DFG-GRK 1408
- Berlin Mathematical School
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!